RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proc. of Institute of mathematics and mechanics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proc. of Institute of mathematics and mechanics, 2018, Volume 44, Issue 1, Pages 36–42 (Mi pazan95)  

On approximative properties of locally Chebyshev sets

A. R. Alimov

Faculty of Mechanics and Mathematics, Moscow State University, Leninskie gory, Moscow 119991, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00295-a
18-01-00333-a
Ministry of Education and Science of the Russian Federation NSh-6222.2018.1
This research was carried out with the support of the Russian Foundation for Basic Research (grant nos. 16-01-00295-a, 18-01-00333-a) and the Programme of the President of the Russian Federation for the Support of Leading Scienti c Schools (grant no. NSh-6222.2018.1).



Bibliographic databases:

Document Type: Article
Received: 23.10.2017
Revised: 25.12.2017
Accepted:26.12.2017
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/pazan95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019